# SDR ASAA2022051538340

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 43,039 hours, 12,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071B9E
- Condition: Failed
- Location: Main Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FA REPORTS THE LIGHTS THAT ILLUMINATE THE EMERGENCY EXIT AT 17A ARE INOP. GROUNDED - YES. RELAMPED SIDEWALL LIGHT ON EMERGENCY EXIT @ 17A AS REQUIRED. OPS TEST NORMAL.
